# SDR 20000713SH021

- Difficulty date: July 22, 1999
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N41340
- Make and model: Piper PA-32-301T
- Aircraft serial: 3257070
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 636029
- Condition: Inoperative
- Location: Internal Seal
- Part time: 143 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MALFUNCTION OCCURRED IN-FLIGHT.  PUMP SEAL WENT BAD.  ALL FLUID LEAKED OUT AND GEAR FREE FELL TO DOWN AND LOCKED POSITION.  TROUBLESHOT PROBLEM, DETERMINED LT MAIN GEAR ACTUATOR WAS LEAKING AND NOSE GEAR ACTUATOAR WAS SUCKING AIR CAUSING PUMP TO CYCLE. THIS CYCLING CAUSED PUMP TO FAIL AND FLUID TO ALL LEAK OUT WHICH IS WHEN THE PILOT NOTICED A PROBLEM WHEN HIS GEAR FELL DOWN AND LOCKED IN CRUISE FLIGHT.  (X)
